You are logged in as an admin user. This page is cached for performance until Mon, 04 Jul 2022 13:03:09 GMT. Preview latest contents by clicking Refresh.
Logout

Fikret Sivrikaya

Research director of the German-Turkish Advanced Research Center for ICT (GT-ARC),
GT-ARC / TU Berlin
Participates in 1 Session

Fikret Sivrikaya received the Ph.D. degree in Computer Science from Rensselaer Polytechnic Institute, NY, USA in 2007 and the Bachelor's degree in Computer Engineering from Bogazici University, Istanbul, Turkey in 2000. Since 2008 he has been working as senior researcher and lecturer at Technische Universität Berlin, Germany. He is also serving as the research director of the German-Turkish Advanced Research Center for ICT (GT-ARC), a nonprofit research organization and affiliated institute of TU Berlin. Dr. Sivrikaya has over 15 years of experience in research supervision, project management and teaching in the areas of telecommunications, IoT, wireless sensor networks, and machine learning, with an application focus on Intelligent Transport Systems and Smart Cities. He has over 70 peer-reviewed scientific publications in these areas.

Sessions in which Fikret Sivrikaya participates

Wednesday 20 October, 2021

Time Zone: (GMT+01:00) Brussels
10:00
10:00

Panel

Latif Ladid, IPv6 Forum (Moderator)

Fikret Sivrikaya, GT-ARC / TU Berlin (Speaker)

Camille Plestan, Vedecom (Speaker)

Konstantinos Katsaros, Institute of Communication and Computer Systems (ICCS) (Speaker)

Olga Segou, INTRASOFT International (Speaker)

Sessions in which Fikret Sivrikaya attends

Wednesday 20 October, 2021

Time Zone: (GMT+01:00) Brussels
9:00
9:00

Panel

Sébastien Ziegler, Mandat International (Moderator)

Max Lemke, European Commission (Speaker)

Tanya Suarez, BluSpecs (Speaker)

Vinton G. Cerf, Google (Keynote speaker)

Chaesub Lee, ITU - International Telecommunication Union (Speaker)

11:00
11:00
Creating Sustainable Cities
1 hour 30 minutes, 11:00 - 12:30

Panel

Srdjan Krco, DunavNET (Moderator)

Tyson Echentile, SAS (Speaker)

Mohamed Essaaidi, ENSIAS Mohammed V University in Rabat (Speaker)

Latif Ladid, IPv6 Forum (Speaker)

Rodger Lea, Urban Technology Alliance (Speaker)

14:00
14:00

Panel

Sébastien Ziegler, Mandat International (Moderator)

Damir Filipovic, AIOTI (Speaker)

Monique Calisti, Martel Innovate (Speaker)

Martin Brynskov, Aarhus University (Speaker)

Francisco Molina, Archimede Solutions (Speaker)

Francesco Capparelli, Istituto Italiano per la Privacy e la Valorizzazione dei Dati (Speaker)

20:00
20:00

Panel

Latif Ladid, IPv6 Forum (Moderator)

Ralph Wallace, Verizon Public Sector (Speaker)

Lawrence Hughes, Abbott (Speaker)

23:00
23:00
Next Generation Internet
1 hour, 23:00 - 0:00

Panel

James Clarke, Waterford Institute of Technology (Moderator)

Vince Kellen, UC San Diego (Speaker)

Richard Brooks, Clemson University (Speaker)

Marco Ruffini, Trinity College Dublin (Speaker)

James Mitchell, Strategic Blue (Speaker)

Rohi Sukhia, OBADA Foundation (Speaker)

Ivan Seskar, Rutgers University/WINLAB (Speaker)

Thursday 21 October, 2021

Time Zone: (GMT+01:00) Brussels
2:00
2:00
Advanced IoT for Beyond 5G
1 hour, 2:00 - 3:00

Panel

Akihiro Nakao, University of Tokyo (Moderator)

Teruo Higashino, Osaka University (Speaker)

Shingo Ata, Osaka University (Speaker)

10:00
10:00

Panel

Nuria De Lama, IDC (Speaker)

Satyen Gupta, Bharat IPv6 Forum (Speaker)

Damien Hanyurwimfura, University of Rwanda (Speaker)

Srdjan Krco, DunavNET (Moderator)

John Lee, Internet Associates (Speaker)

Share this